# SDR 95ZZZW744

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81027
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1107
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bolt
- Part number: NAS6405U70D
- Condition: Missing
- Location: Nr 1 Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING POST FLIGHT, FOUND NR 1 FRONT BRAKE TORQUE ARM DISCONNECTED FROM BRAKE.  BOLT, MFG P/N NAS6405U70D, AND PIN, MFG P/N 1523067-101, WERE MISSING.  REPLACED NR 1 BRAKE, BRAKE TORQUE ARM, PIN, BOLT AND LANDING GEAR STRUT DOOR.  LANDING GEAR OPERATION AND BRAKE SYSTEMS CHECKED NORMAL.  REF 95ZZZW744.
